MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/1346-8138.15072

Медицинская библиотека · The Journal of dermatology · 2019

Case of fertility treatment-induced Stevens-Johnson syndrome with a severe ocular complication.

Hashimoto Hiroyo, Miyachi Hideaki, Kataoka Koki, Maru Yugo, Togawa Yaei, Matsue Hiroyuki

Клинический случайСтатьяПеревод в очереди

Аннотация

Pharmacological regimens with multiple medications are being used in fertility treatments. Herein, we report a case of a 40-year-old Japanese woman who developed Stevens-Johnson syndrome (SJS) with a severe ocular complication during fertility treatment. Despite early multimodal interventions, including methylprednisolone pulse therapy and plasma exchange, her ocular complications persisted for more than a year. The four drugs administered in this case (cabergoline, medroxyprogesterone acetate, clomiphene, and intravenous human chorionic gonadotropin) have never been reported to induce SJS. Based on this case, we suggest that obstetricians, gynecologists, and dermatologists should be aware of fertility treatment-induced severe drug eruptions.

Для цитирования: Hashimoto Hiroyo, Miyachi Hideaki, Kataoka Koki, Maru Yugo, Togawa Yaei, Matsue Hiroyuki. Case of fertility treatment-induced Stevens-Johnson syndrome with a severe ocular complication.. The Journal of dermatology. 2019. DOI: 10.1111/1346-8138.15072.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.